On a relation between torsion numbers and Alexander matrix of a knot
Bulletin de la Société Mathématique de France, Volume 108 (1980), pp. 81-94.
@article{BSMF_1980__108__81_0,
     author = {Mehta, Madan Lal},
     title = {On a relation between torsion numbers and {Alexander} matrix of a knot},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {81--94},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {108},
     year = {1980},
     doi = {10.24033/bsmf.1909},
     mrnumber = {81j:57005},
     zbl = {0441.57004},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1909/}
}
TY  - JOUR
AU  - Mehta, Madan Lal
TI  - On a relation between torsion numbers and Alexander matrix of a knot
JO  - Bulletin de la Société Mathématique de France
PY  - 1980
SP  - 81
EP  - 94
VL  - 108
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1909/
DO  - 10.24033/bsmf.1909
LA  - en
ID  - BSMF_1980__108__81_0
ER  - 
%0 Journal Article
%A Mehta, Madan Lal
%T On a relation between torsion numbers and Alexander matrix of a knot
%J Bulletin de la Société Mathématique de France
%D 1980
%P 81-94
%V 108
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1909/
%R 10.24033/bsmf.1909
%G en
%F BSMF_1980__108__81_0
Mehta, Madan Lal. On a relation between torsion numbers and Alexander matrix of a knot. Bulletin de la Société Mathématique de France, Volume 108 (1980), pp. 81-94. doi : 10.24033/bsmf.1909. http://www.numdam.org/articles/10.24033/bsmf.1909/

[1] Alexander (J. W.). - Topological invariants of knots and links, Trans. Amer. math. Soc., t. 30, 1928, p. 275-306. | JFM | MR

[2] Alexander (J. W.) and Briggs (G. B.). - On types of knotted curves, Annals of Math., t. 28, 1927, p. 562-586. | JFM

[3] Crowell (R. H.) and Fox (R. H.). - Introduction to knot theory. - Boston, Ginn and Company, 1963 (Introduction to higher Mathematics). | MR | Zbl

[4] Fox (R. H.). - A quick trip through knot theory, Topology of 3-manifolds, p. 120-176. - Englewood Cliffs, Prentice-Hall, 1962. | MR

[5] Gantmacher (F. R.). - The theory of matrices. Vol. I. - New York, Chelsea publishing Company, 1959.

[6] Reidmeister (K.). - Knotentheorie. - Berlin, J. Springer, 1932 [Reprinted by Chelsea publishing Company, 1948] (Ergebnisse der Mathematik, 1, Band 1). | JFM | Zbl

[7] Rolfsen (D.). - Knots and links. - Berkeley, Publish or Perish, 1976 (Mathematics Lecture Series, 7). | MR | Zbl

[8] Vologodskij (A. V.), Lukašin (A. V.), Frank-Kamenetskij (M. D.), Anšelevič (V. V.). - The knot problem in statistical mechanics of polymer chains, Soviet Phys. J.E.T.P., t. 39, 1974, p. 1059-1063 ; [en russe] Z. eksp. Teor. Fiz., t. 66, 1974, p. 2153-2163. | MR

Cited by Sources: